MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number ATG35120A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an aortic therapeutic procedure, an altatrack guidewire was used in a severely tortuous angulated celiac artery with median arcuate ligament compression.During use, resistance was encountered when trying to pass the curve; thus, the guidewire was removed, and a conventional equipment was tried to cannulate the vessel.After, angiography was performed, and contrast extravasation was visible.Therefore, the artery was plugged/coiled, and a cuff was placed inside the stent graft to occlude the perforation.The patient was stable with no further intervention required.This adverse event is being submitted because the altatrack guidewire was in use when a perforation occurred, requiring additional intervention.There was no alleged malfunction with the altatrack guidewire.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a5 & a6: not available from facility.Block b6: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.The altatrack guidewire was discarded, thus no returned product evaluation was performed.Perforations during this kind of procedure are a known risk and are covered by the device risk management.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
franka couwenberg
veenpluis 6
best 5684 -PC
NL   5684 PC
31643215596
MDR Report Key21903093
Report Number3003768277-2025-10501
Device Sequence Number8821740
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)251230(10)9447505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2025
Report Date (Section F) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2025
Device Model NumberATG35120A
Device Catalogue NumberATG35120A
Device Lot Number9447505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/14/2025
Device Age3 MO
Date Report to Manufacturer04/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14F INTRODUCER SHEATH, MFG UNK; CONSOLE: ALTATRACK EQUIPMENT; COOK: 5F GUIDE CATHETER
Outcome Attributed to Adverse Event Life Threatening;
Patient Age73 YR
Patient SexMale
Patient Weight110 KG
Date Report Sent to FDA04/24/2025